# SDR COMA0760283

- Difficulty date: March 24, 2007
- Submitted: March 29, 2007
- Operation: Air carrier
- Aircraft: N629BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7251
- Aircraft time: 18,802 hours, 16,207 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: 860D10018ABCD
- Part serial: 510
- Condition: Faulty
- Location: E&E Bay
- Part time: 20,756 hours, 17,678 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLIGHT 5257 - FLAP FAIL MESSAGE RECEIVED AT START-UP.  REPLACED FECU.  ALSO PERFORMED EO 27-046AD.  NO FURTHER DEFECTS.
